×

zbMATH — the first resource for mathematics

\(L\)-fuzzy numbers and their properties. (English) Zbl 1136.03326
Summary: In this paper, the notions of \(L\)-fuzzy convex sets and \(L\)-fuzzy numbers are introduced where \(L\) is a completely distributive lattice. The notions of \([0, 1]\)-fuzzy convex sets and \([0, 1]\)-fuzzy numbers are generalized. Furthermore, their properties and characterizations are presented in terms of cut sets of \(L\)-fuzzy sets.

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX Cite
Full Text: DOI
References:
[1] Aytar, S.; Pehlivan, S., Statistically monotonic and statistically bounded sequences of fuzzy numbers, Information sciences, 176, 734-744, (2006) · Zbl 1089.40001
[2] Bodjanova, S., Alpha-bounds of fuzzy numbers, Information sciences, 152, 237-266, (2003) · Zbl 1040.03520
[3] Bodjanova, S., Median value and Median interval of a fuzzy number, Information sciences, 172, 73-89, (2005) · Zbl 1074.03018
[4] Cheng, C.B., Fuzzy process control: construction of control charts with fuzzy numbers, Fuzzy sets and systems, 154, 287-303, (2005)
[5] Dwinger, P., Characterization of the complete homomorphic images of a completely distributive complete lattice. I, Indagationes mathematicae (Proceedings), 85, 403-414, (1982) · Zbl 0503.06012
[6] Fan, T.; Wang, G., Endographic approach on supremum and infimum of fuzzy numbers, Information sciences, 159, 221-231, (2004) · Zbl 1041.03512
[7] Filev, D.P.; Yager, R.R., Operations on fuzzy numbers via fuzzy reasoning, Fuzzy sets and systems, 91, 137-142, (1997) · Zbl 0920.04005
[8] Gierz, G., A compendium of continuous lattices, (1980), Springer-Verlag Berlin · Zbl 0452.06001
[9] Goguen, J.A., L-fuzzy sets, Journal of mathematical analysis and applications, 18, 145-174, (1967) · Zbl 0145.24404
[10] Hong, D.H., A convergence theorem for arrays of L-R fuzzy numbers, Information sciences, 88, 169-175, (1996) · Zbl 0883.60005
[11] Horiuchi, K.; Tamura, N., VSOP fuzzy numbers and their fuzzy ordering, Fuzzy sets and systems, 93, 197-210, (1998) · Zbl 0923.04004
[12] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[13] Matarazzo, B.; Munda, G., New approaches for the comparison of L-R fuzzy numbers: a theoretical and operational analysis, Fuzzy sets and systems, 118, 407-418, (2001) · Zbl 0972.03055
[14] Oussalah, M.; Schutter, J.D., Approximated fuzzy LR computation, Information sciences, 153, 155-175, (2003) · Zbl 1040.03524
[15] Ramik, J.; Rimanek, J., Inequality between fuzzy numbers and its use in fuzzy optimization, Fuzzy sets and systems, 16, 123-138, (1985) · Zbl 0574.04005
[16] Savaş, E.; Mursaleen, On statistically convergent double sequences of fuzzy numbers, Information sciences, 162, 183-192, (2004) · Zbl 1057.40002
[17] Shi, F.G., Theory of Lα-nest sets and Lβ-nest sets and their applications, Fuzzy systems and mathematics, 4, 65-72, (1995)
[18] Shi, F.G., Theory of molecular nest sets and its applications, Journal of yantai normal university, 12, 33-36, (1996)
[19] Shi, F.G., L-fuzzy sets and prime element nest sets, Journal of mathematical research and exposition, 16, 398-402, (1996) · Zbl 0899.04004
[20] Shi, F.G., L-fuzzy relation and L-fuzzy subgroup, Journal of fuzzy mathematics, 8, 491-499, (2000) · Zbl 0965.20040
[21] Tanaka, H.; Asai, K., Fuzzy linear programming with fuzzy numbers, Fuzzy sets and systems, 13, 1-10, (1984) · Zbl 0546.90062
[22] Voxman, W., Some remarks on distances between fuzzy numbers, Fuzzy sets and systems, 100, 353-365, (1998) · Zbl 0938.03088
[23] Wang, G.J., Theory of topological molecular lattices, Fuzzy sets and systems, 47, 351-376, (1992) · Zbl 0783.54032
[24] Wang, W.J.; Chiu, C.H., Entropy variation on the fuzzy numbers with arithmetic operations, Fuzzy sets and systems, 103, 443-455, (1999) · Zbl 0984.94046
[25] Wu, G.Q.; Du, P.; Shi, F.G., Decomposition theorems and representation theorem of L-fuzzy field, Journal of fuzzy mathematics, 3, 353-359, (1997)
[26] Yamashiro, M., The Median for a L-R fuzzy number, Microelectronics reliability, 35, 269-271, (1995)
[27] Yoon, K.P., A probabilistic approach to rank complex fuzzy numbers, Fuzzy sets and systems, 80, 167-176, (1996)
[28] Zadeh, L.A., Fuzzy sets, Information control, 8, 338-353, (1965) · Zbl 0139.24606
[29] Zadeh, L.A., Toward a generalized theory of uncertainty(GTU)—an outline, Information sciences, 172, 1-40, (2005) · Zbl 1074.94021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.